# SDR DALA2022060603955

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CUT ON ESCAPE SLIDE CABLE RELEASE PINS AND UNPACKED AT DOOR 3L PASSENGER CABIN. CORRECTIVE ACTION: REPLACED THE ESCAPE SLIDE AT DOOR 3L. (2263416)
